# SDR SIMA201811052001

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 36,698 hours, 31,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT HAVING HARD TIME OPENING AND CLOSING MAIN CABIN DOOR-C/A-FOUND MAIN CABIN DOOR UNABLE TO BE OPENED FROM INSIDE THE PLANE. DURING INSPECTION OF THE DOOR FOUND THE HANDLE LOOSE. RESECURED DOOR HANDLE IAW EMB145 AMM 52-18-05. OPPS CHECK GOOD.
